Research and publications

Preprints

  • Besov-Orlicz path regularity of non-Gaussian processes (with M. Ondreját) (2021). [arXiv]

Articles

  • Stochastic integration with respect to fractional processes in Banach spaces (with B. Maslowski and M. Ondreját), Journal of Functional Analysis 282, 109393 (2022). [article]

  • Bilinear equations in Hilbert space driven by paths of low regularity (with M. J. Garrido-Atienza), Discrete & Continuous Dynamical Systems - B 26(1), 121 - 154 (2021). [article]

  • Applications of the Girsanov theorem for multivariate fractional Brownian motions (with M. Camfrlová), Communications in Information and Systems 21(2), 269 - 296 (2021). [article]

  • A stochastic calculus for Rosenblatt processes (with T.E. Duncan and B. Pasik-Duncan), Stochastic Processes and their Applications, (2020). [article]

  • An infinite time horizon linear-quadratic control problem with a Rosenblatt process (with T.E. Duncan, B. Maslowski, and B. Pasik-Duncan), in 2018 IEEE Conference on Decision and Control (CDC), FL, USA, pp. 4973-4977, 2018. [article]

  • Limiting measure and stationarity of solutions to stochastic evolution equations with Volterra noise, Stochastic Analysis and Applications 36(3), 393 - 412 (2018). [article]

  • Lp-valued stochastic convolution integral driven by Volterra noise (with B. Maslowski and M. Ondreját), Stochastics and Dynamics 18(6), 1850048 (2018). [article]

  • SPDEs with Volterra noise (with B. Maslowski and J. Šnupárková), in A. Eberle, M. Grothaus, W. Hoh, M. Kassmann, W. Stannat, G. Trutnau (eds.) Stochastic Partial Differential Equations and Related Fields. SPDERF 2016. Vol. 229 of Springer Proceedings in Mathematics & Statistics, Springer Cham, pp. 147-158, 2018. [book] [article]

  • Stochastic evolution equations with Volterra noise (with B. Maslowski), Stochastic Processes and their Applications 127(3), 877 - 900 (2017). [article]